# SDR CA070504010

- Difficulty date: May 2, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Boeing 737201
- Aircraft time: 59,535 hours
- Engine: Pwa JT8D17
- System (JASC): 3234 · Landing Gear Selector
- Part: Switch
- Part number: MS253831
- Condition: Intermittent
- Location: Mlg Handle
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) ON FINAL APPROACH, THE FLIGHT CREW SELECTED LANDING GEAR DOWN. THE LAND GEAR INDICATORS ILLUMINATED 3 GREEN AND 3 RED. THIS INDICATED A DISAGREEMENT BETWEEN LANDING GEAR HANDLE POSITION AND LANDING GEAR POSITION. THE FLIGHT CREW SELECTED GEAR UP AND ABORTED THE LANDING. ON THE DOWNWIND LEG THE FLIGHT CREW SELECTED LANDING GEAR DOWN AND ALL ILLUMINATION WAS NORMAL (3 GREEN AND NO RED ILLUMINATION). THE FLIGHT CREW LANDED UNEVENTFUL.  MAINTENANCE INSERTED THE LANDING GEAR PINS AND SELECTED GEAR UP AND DOWN NUMEROUS TIMES AND WAS NOT ABLE TO DUPLICATE THE PROBLEM. THE AIRCRAFT WAS RELEASED AND CONTINUES TO FLY WITHOUT REOCCURRENCE OF THE PROBLEM. OPERATOR HAS ORDERED AN NEW LANDING GEAR HANDLE SWITCH AND WIL
